Linear size test sets for certain commutative languages. Holub, Š. & Kortelainen, J. Theor. Inform. Appl., 35(5):453--475, 2001.
Linear size test sets for certain commutative languages [link]Paper  doi  bibtex   
@Article{MR1908866,
  author   = {Holub, {\v{S}}t{\v{e}}p{\'a}n and Kortelainen, Juha},
  title    = {Linear size test sets for certain commutative languages},
  journal  = {Theor. Inform. Appl.},
  year     = {2001},
  volume   = {35},
  number   = {5},
  pages    = {453--475},
  issn     = {0988-3754},
  doi      = {10.1051/ita:2001105},
  fjournal = {Theoretical Informatics and Applications. Informatique Th\'eorique et Applications},
  mrclass  = {68R15 (68Q45)},
  mrnumber = {1908866 (2003d:68208)},
  url      = {http://dx.doi.org/10.1051/ita:2001105},
}
Downloads: 0